# SDR 95ZZZX2470

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1159D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 369D25144
- Condition: Defective
- Location: M/R Transmission
- Part time: 4,926 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF M/R TRANSMISSION AFTER THE RING GEAR HAD FAILED, THE TRANSMISSION OUTPUT SHAFT DUPLEX BEARING ASSEMBLY WAS FOUND WITH A 'CLICK' IN IT AS IT ROTATED.  BEARING WAS REMOVED AND SENT IN FOR OVERHAUL.
